# SDR UPS00832282

- Difficulty date: March 29, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 73,237 hours, 23,153 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, STA 1270 - 1280 LONG 35R IS CRACKED ON LOWER SIDE UNDER SPLICE FITTING.  REPAIRED IAW 8110-3 APPROVED DH SK 812-345.
